hi my husbund has felt like he has a lump in the throat for over a year went to doctors and he gave him dicloflex he als has joint pain in all his joints doc said tabs will sort him out .a year down the line still taking dicloflex, if he misses a dose pain comes back,twice as bad,still feeling of lump in his throat, he went to see another doctor today and doc said the lump in the throat feeling was the lisinepril and he was changing his meds hes put him on aprovel to start in the morning, my husbund said he is not taking them ,if they have side effects like lisinopril, but i tried to explain becouse his blood pressure was very high befor the meds and family history of stroke and heart diesese he is high risk ,any info will help thanks shirley
It may help for people to know that aprovel also goes by the name of irbesartan....
I haven't taken irbsartan but I have taken lisinopril and can certainly understand why your husband feels the way he does about meds...I do hope you get the info you need to help your husband....he needs to know that the right meds can make a difference!
Does your husband have any stomach problems, such as acid reflux? Many people with LPR - an extension of GERD of sorts - experience this "lump in the throat feeling.
If you go on the acid reflux board and do a search on a lump in the throat, you'll get many hits. Just another possibility.
A friend of mine who takes meds. for high blood pressure told me that she's always clearing her throat since starting the meds. I'm not sure which one she takes, but she said it's known to cause that symptom.